# SDR IPXA1567730

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 20,424 hours, 12,615 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N536129
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FLOORBOARD IN MAIN CABIN IS PUNCTURED.  FABRICATED IAW EO B757-5320-9692G.
